Alert archive / New Jersey / Special Weather Statements in 2015

Special Weather Statement, NWS Philadelphia/Mount Holly

June 21, 20156 counties in New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 21, 2015, 1:57 AM EDT for 6 counties in New Jersey. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2015, 1:57 AM EDT (05:57 UTC)
Expired
Jun 21, 2015, 2:30 AM EDT
In force
33 min
Issued by
NWS Philadelphia/Mount Holly

Counties Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Morris County, NJ, Somerset County, NJ

The radar

The Philadelphia radar (KDIX), 62 km from the middle of the area, began a volume at 05:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 6.0 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2015-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2015-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 158 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-162 J/kg
Mixed-layer LCL
450 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
158 m²/s²
0-3 km storm-relative helicity
202 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

604 
WWUS81 KPHI 210557
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
157 AM EDT SUN JUN 21 2015
 
NJZ008>010-012>015-019-020-210630-
SOMERSET-MIDDLESEX-MORRIS-MERCER-NORTHWESTERN BURLINGTON-EASTERN
MONMOUTH-WESTERN MONMOUTH-HUNTERDON-OCEAN-
157 AM EDT SUN JUN 21 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN HUNTERDON...
MERCER...MONMOUTH...NORTHWESTERN OCEAN...NORTH CENTRAL BURLINGTON...
SOUTHERN MORRIS...SOMERSET AND MIDDLESEX COUNTIES...

AT 156 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM CLINTON TO NEAR ALLENTOWN...AND MOVING NORTHEAST AT 45
MPH.

BRIEF TORRENTIAL RAINFALL AND WIND GUSTS UP TO 30 MPH ARE POSSIBLE 
WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
TRENTON...NEW BRUNSWICK...PERTH AMBOY...LONG BRANCH...MORRISTOWN...
ASBURY PARK...SOMERVILLE...SOMERSET...EDISON...MIDDLETOWN...OLD
BRIDGE...HOWELL...EAST BRUNSWICK...BRIDGEWATER...SOUTH BRUNSWICK...
SAYREVILLE...NORTH BRUNSWICK...MARLBORO...MANALAPAN AND EWING.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4023 7399 4004 7462 4065 7502 4098 7445
      4082 7434 4074 7437 4067 7446 4065 7440
      4060 7446 4060 7421 4056 7421 4050 7428
      4047 7427 4044 7420 4046 7418 4044 7410
      4037 7405 4036 7407 4036 7405 4026 7398
TIME...MOT...LOC 0556Z 240DEG 40KT 4063 7490 4015 7459 
$$

SFJ

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 21, 12:32 AM EDT, 1 hour 25 minutes earlier.

Area forecast discussion, Jun 21, 12:32 AM EDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1232 AM EDT SUN JUN 21 2015

.SYNOPSIS...
THE APPROACHING REMNANTS OF TROPICAL DEPRESSION BILL WILL PASS
THROUGH NORTHERN MARYLAND OVERNIGHT THEN NEW JERSEY SUNDAY MORNING.
A WEAK COLD FRONT FOLLOWS SUNDAY NIGHT WITH A STRONGER COLD FRONT
EXPECTED TO SWING THROUGH OUR REGION LATE TUESDAY. A COMPLEX FRONTAL
SYSTEM WILL AFFECT THE MID ATLANTIC STATES LATE NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
SEVERE THUNDERSTORM WATCH HAS BEEN CANCELED AS EVENT TRANSITIONS
FROM A SEVER THREAT TO A RAIN THREAT. SO FAR, MOST AMOUNTS HAVE
BEEN MANAGEABLE. WHERE THEY HAVE BEEN HVY, THEY HAVEN'T LASTEDLONG.
THE DRY SLOT IS APPROACHING FROM THE W, WHICH WILL BRING A BREAK
IN THE ACTION, AS DRY AIR IS SUCKED UP INTO THE DECAYING POST-
TROPICAL CIRCULATION THAT WAS ONCE BILL. THAN ANOTHER SURGE OF
MOISTURE IS EXPECTED WITH BILL CROSSING THE REGION LATE TONIGHT.
THE 06Z TO 12Z TIMEFRAME LOOKS TO BE THE MAIN WINDOW OF HEAVY
PRECIPITATION ACROSS THE REGION. OVERALL, A SOLID ONE TO TWO
INCHES OF RAIN, WITH LOCALLY CLOSER TO THREE INCHES REMAINS
POSSIBLE ACROSS THE REGION FROM TONIGHT INTO THE DAY SUNDAY. SEE
THE HYDROLOGY SECTION BELOW FOR MORE DETAILS. OVERNIGHT
TEMPERATURES WILL REMAIN MILD, RANGING FROM THE 60S ACROSS THE FAR
NORTH TO THE MID 70S FROM SOUTHERN NJ INTO THE DELMARVA.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM MONDAY/...
THE REMNANTS OF BILL WILL BE PASSING NORTHEASTWARD ACROSS NORTHERN
NJ SUNDAY MORNING AS THIS MOISTURE GRADUALLY EXITS OUR REGION. RAIN
AND SOME EMBEDDED THUNDER AT TIMES WILL GRADUALLY BE TAPERING OFF
FROM SOUTHWEST TO NORTHEAST ACROSS THE FORECAST AREA THROUGH SUNDAY
MORNING. A BRIEF LULL MAY OCCUR FROM LATE MORNING TO EARLY
AFTERNOON, BEFORE A COLD FRONT APPROACHING FROM THE WEST AND A
DESTABILIZING ATMOSPHERE WITH DAYTIME HEATING ALLOWS FOR SOME
SCATTERED MID TO LATE AFTERNOON CONVECTION, WITH HIGHEST CHANCES FOR
AREAS NORTH AND WEST OF INTERSTATE 95. STORMS THAT DEVELOP IN THIS
REGION HAVE THE POTENTIAL TO BE STRONGER WITH GUSTY WINDS AND HEAVY
DOWNPOURS, AND SPC HAS INCLUDED THIS AREA IN A MARGINAL RISK FOR
SEVERE WEATHER.

WITH REGARDS TO TEMPERATURES, 850MB AND 925MB MODEL TEMPS INDICATE
SUNDAY TO BE A WARM DAY, WITH MAXIMUM TEMPS EXPECTED TO REACH THE
MIDDLE TO UPPER 80S FROM NORTH TO SOUTH THROUGH THE REGION, EXCEPT
SOME LOWER 90S INTO THE DELMARVA. IN ADDITION, IT WILL BE QUITE
HUMID WITH DEWPOINTS EXPECTED TO BE IN THE LOW 70S FOR MUCH OF THE
FORECAST AREA.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
**RATHER HOT TUESDAY, POSSIBLY NEAR RECORD**

500 MB: WARM HIGH PRESSURE COVERS THE SOUTHERN UNITED STATES WITH A
PREDOMINANTLY ZONAL FLOW IN THE NORTHERN UNITED STATES TRENDING TO
A TROUGH OVER THE MIDWEST NEXT WEEKEND.

JUNE THROUGH THE FIRST 19 DAYS HAS AVERAGED 1 TO 2.5 DEGREES ABOVE
NORMAL. CALENDAR DAY AVERAGES MONDAY AND TUESDAY WILL AVERAGE 5 TO
10 DEGREES ABOVE NORMAL, NEAR 5 ABOVE NORMAL WEDNESDAY AND THEN
PROBABLY NEAR NORMAL NEXT THURSDAY-FRIDAY-SATURDAY.

FORECAST BASIS: UNLESS OTHERWISE NOTED, A 50 50 BLEND 12Z/20 GFS/NAM
MOS GUIDANCE SUNDAY NIGHT-MONDAY NIGHT,  12Z/20 MEX MOS TUESDAY AND
TUESDAY NIGHT, THEN THE 1521Z/20 WPC GRIDDED ELEMENTS OF MAX/MIN
TEMP, 12 HOUR POP, 6 HOUR DEWPOINT-SKY-WIND FROM WEDNESDAY THROUGH
NEXT SUNDAY.

THE DAILIES...

SUNDAY NIGHT...GUIDANCE KI/TT/MLCAPE AND 0-6KM BULK SHEAR ARE
SUGGESTING THAT SCATTERED OR ISOLATED STRONG TO SVR STORMS SHOULD
BE PASSING INTO AND THROUGH OUR FORECAST AREA BETWEEN 00Z AND 04Z.
IT SHOULD DRY OUT ALOFT AFTER 04Z. WIND SHIFT TO NW WITH GUSTS
GENERALLY AOB 15 MPH. CONFIDENCE: AVERAGE.

MONDAY...FOR THE MOST PART, MONDAY LOOKS VERY NICE. PLENTY OF
SUNSHINE. PWAT ONLY 1 INCH! SFC DEWPOINTS ALMOST 10F LOWER THAN
THE VALUES OF SUNDAY AFTERNOON. WEST WIND GUSTS GENERALLY UNDER
15 MPH.  CONFIDENCE: ABOVE AVERAGE.

MONDAY NIGHT...WAA MID AND HIGH CLOUD ARRIVES LATE. SMALL CHANCE
AND NOT YET MENTIONED, OF A SHOWER GRAZING THE POCONOS AT DAWN
TUESDAY. CONFIDENCE ON SCENARIO: ABOVE AVERAGE.

TUESDAY...HOT AND HUMID! A COLD FRONT IS EXPECTED TO ARRIVE IN THE
LATTER HALF OF THE DAY. AS SUCH, SHOULD SEE CONVECTIVE CHANCES
AHEAD OF AND WITH THE FRONT. SREF PWAT 1.5 TO 1.75 INCHES DURING
THE AFTERNOON/EVENING. MLCAPE OVER 2000J BY LATE IN THE DAY. 0-6KM
BULK QUITE STRONG WITH 50 KT AT 500MB NEAR AND N I-78 AND TT LOWER
50S WITH SWI -4. LANCE POINTED OUT THE ELEVATED MIXED LAYER (EML)
IN THE SOUNDING AND NICELY SEEN IN BOTH THE EC AND GFS PLAN VIEW
BREAKING FREE FROM THE OHIO VALLEY MONDAY AND APPEARING ALONG AND
SOUTH OF THE MASON DIXON LINE 18Z TUESDAY. THE EML OFFERS
ADDITIONAL STRENGTH POTENTIAL IF CONVECTION ERUPTS. WE'RE ALSO
NOTING HIGH FORECAST SHERB VALUES FOR OUR AREA TUESDAY (VALUES
OVER 1). POPS LOOKED A LITTLE LOW BUT ITS POSSIBLE THAT THERE
MIGHT NOT BE ENOUGH CONVERGENCE TO INITIATE CONVECTION.

CONFIDENCE ON HEAT INCLUDING 95-96F AT PHL IS ABOVE AVG.
CONFIDENCE ON CONVECTION: AVERAGE WITH MODELED PARAMETERS FOR SVR
IMPRESSIVE.

WEDNESDAY...PROBABLY DRY AND NICE AGAIN. CONFIDENCE: AVERAGE OR
A BIT ABOVE.

THURSDAY THROUGH SATURDAY...COMPLEX AND NOT GIVEN TO ADDING MUCH
INFORMATION EXCEPT TO SAY THERE IS A CHANCE OF PERIODIC
CONVECTION, ESPECIALLY NEXT SATURDAY. CONFIDENCE OVERALL IS
AVERAGE.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

TSRA ARE WEAKENING, AND MANY AREAS HAVE GONE VFR. STILL SOME
EMBEDDED MVFR, IFR AND EVEN LIFR ACRS THE REGION. STILL EXPECT
RAIN, SOME HVY BUT CONFIDENCE IS LOW ON THE IMPACT TO CIGS/VSBYS
AS SOME AREAS HAVE MAINTAINED VFR EVEN THRU TSRA EARLIER. FOR NOW,
WILL KEEP THE BALANCE OF THE TAF AND REASSESS FOR THE 06Z
ISSUANCE. IT IS PSBL, AS HAS BEEN THE CASE FOR THE LAST FEW DAYS,
THAT GUID IS TOO PESSIMISTIC.

SUNDAY...AS THE REMNANTS OF BILL TRACK NORTHEAST AND AWAY FROM THE
REGION, HEAVIER RAIN WILL TAPER OFF INTO SUNDAY MORNING, AND WE
EXPECT IMPROVEMENT TO MVFR FOLLOWED BY VFR INTO SUNDAY AFTERNOON.
WINDS WILL BECOME MORE WESTERLY INTO SUNDAY, INCREASING INTO THE 10
TO 15 KNOT RANGE, WITH SOME GUSTS AROUND 20 KNOTS PLUS POSSIBLE INTO
THE AFTERNOON.

OUTLOOK...
SUNDAY NIGHT...BRIEF IFR CONDITIONS IN ANY THUNDERSTORMS DURING
THE EVENING WITH POTENTIAL FOR A W-NW WIND GUST 35-45KT. THIS IS
CONDITIONAL ON TSTMS OCCURRING AFTER 00Z/22.  OTRW MAINLY VFR.
GRADIENT SUSTAINED WSHIFT FM SW TO NW WITH THE CFP.
CONFIDENCE: AVERAGE.

MONDAY...VFR SCT AOA 5000 FT. NW GUST 20 POSSIBLY 25 KT EARLY
THEN DIMINISHES LATE DAY.  CONFIDENCE: ABOVE AVERAGE.

MONDAY NIGHT...VFR LIGHT WIND. VFR CIGS DEVELOPING LATE AT NIGHT.
CONFIDENCE: ABOVE AVERAGE.

TUESDAY...VFR SCT-BKN AOA 5000 FT LOWERING TO BRIEF IFR CONDITIONS
WITH SHOWERS AND STRONG GUSTY TSTORMS LATE IN THE DAY OR MORE
LIKELY EVENING. GRADIENT SW WIND GUSTS 20-25 KT SHIFT NW AT NIGHT
BUT GUSTS UNDER 20 KT. CONFIDENCE: ABOVE AVERAGE

WEDNESDAY...VFR DAYTIME WITH POSSIBLE CIGS ARRIVING AT NIGHT. NW
GUSTS UNDER 15 KT BECOMING LIGHT NE AT NIGHT. CONFIDENCE: AVERAGE

THURSDAY...VFR CIGS DURING THE DAY WITH CHANCE OF A SHOWER OR
TSTM. MVFR/IFR CONDS IN STRATUS-FOG POSSIBLE LATE AT NIGHT.
CONFIDENCE: AVERAGE.

&&

.MARINE...
A SOUTHEASTERLY FLOW IS ANTICIPATED TO STEADILY INCREASE OVER THE
AREA WATERS THROUGH TONIGHT AND INTO SUNDAY. WINDS ARE EXPECTED TO
GUST TO BETWEEN 25 TO 30 KNOTS FOR THE COASTAL WATERS BY AROUND
DAYBREAK SUNDAY AND LASTING THROUGH THE DAYTIME TO EARLY EVENING. IN
ADDITION, SEAS ARE ALSO EXPECTED TO INCREASE REACHING AROUND 5 FEET
DURING THIS SAME PERIOD. AS A RESULT, WE CONTINUE WITH A SCA FROM
10Z SUNDAY TO 0Z MONDAY FOR THE COASTAL WATERS. WHILE WINDS MAY GUST
TO AROUND 20 KNOTS PLUS INTO DELAWARE BAY, CONDITIONS ARE NOT
EXPECTED TO REACH SCA LEVELS AT THIS TIME.

OUTLOOK...
SUNDAY NIGHT...WINDS AND SEAS MAY PERK UP LATE AT NIGHT SUBSEQUENT TO
CFP.  FOR NOW NO SCA. CONFIDENCE: AVERAGE.

MONDAY...SCA POSSIBLE IN THE MORNING FOR THE ATLC WATERS THEN NW
WINDS SUBSIDE AFTERNOON/EVENING.  CONFIDENCE: AVERAGE.

TUESDAY...SCA SW WIND GUSTS POSSIBLE DURING THE AFTERNOON ALONG
THE NEARSHORE WATERS. CONFIDENCE: AVERAGE.

WEDNESDAY AND MOST OF THURSDAY...WINDS AND SEAS SHOULD STAY BELOW
SCA CRITERIA. CONFIDENCE: AVERAGE.

&&

.HYDROLOGY...
A WARM FRONT AND THE REMNANTS OF TD BILL WILL CROSS THE REGION
THROUGH TONIGHT AND INTO EARLY SUNDAY. ISENTROPIC ASCENT DURING THIS
TIME FRAME WILL LEAD TO A PERIOD OF HEAVY RAIN, ESPECIALLY BETWEEN
06Z TO 12Z SUNDAY. PWAT VALUES ARE EXPECTED TO BE AROUND 2 INCHES.
ACROSS OUR FORECAST AREA, 1 TO 2 INCHES OF RAINFALL ARE POSSIBLE,
WITH ISOLATED 3 INCH AMOUNTS. THUS, FLOODING IS A CONCERN...WITH
URBAN AREAS AND SMALL STREAMS MOST VULNERABLE.

&&

.CLIMATE...
CLIMATE INFO FOR JUNE 2015

KILG ALREADY TOP 4 WETTEST ON RECORD, POSSIBLY HEADING FOR WETTEST
JUNE ON RECORD WITH POR BACK TO 1896. THIS PERIOD OF RECORD
DIFFERS SLIGHTLY FOR THE DAILY POR LISTED BELOW FOR WILMINGTON.

FOR THE ANTICIPATED MULTI PERIODS OF SHOWERS AND THUNDERSTORMS THIS
WEEKEND, SOME WITH EXCESSIVE SHORT PERIOD RAINS WE PROVIDE THE DAILY
RECORDS AS A REFERENCE FOR OUR LONG TERM CLIMATE SITES

     JUNE 20   JUNE 21      POR

KACY 1.88-1999  1.50-1956   1874

KPHL 1.64-1913  1.62-1877   1872

KILG 3.58-2003  2.23-1970   1894

KABE 2.80-1927  1.65-1989   1922

KTTN 1.61-1981  1.40-1973   1865

KGED 0.63-1962  2.22-1983   1948

KRDG 2.60-2003  1.12-1958   1869

KMPO 2.33-2003  2.06-1936   1901

PORTIONS OF BILLS TROPICAL REMAINS WILL BE SPLIT BOTH WEEKEND DAYS,
POSSIBLY MAKING IT MORE DIFFICULT TO REACH RECORD VALUES.  STILL THE
DAILY AMOUNTS THAT ARE UNDER 2 INCHES ARE MOST VULNERABLE TO RECORD
VALUES FOR THE DATE.

VULNERABLE TO THE MAX TEMP WITHIN 2F OF EQUALING THE RECORD MAX
TEMPERATURES FOR TUESDAY JUNE 23

KACY 98-1988
KPHL 97-1888
KABE 95-1965
KTTN 97-1894
KRDG 96-1908
KMPO 90-1908

&&

.EQUIPMENT...
AN FAA MAINTENANCE PERIOD FROM 315Z-815Z TONIGHT WILL PROBABLY
RESULT IN NO FAA METARS/SPECIS FOR THAT PERIOD OF TIME.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH THIS EVENING FOR PAZ054-055-060>062-070-
     071-101>106.
NJ...FLOOD WATCH THROUGH THIS EVENING FOR NJZ001-007>010-012>027.
DE...FLOOD WATCH THROUGH THIS EVENING FOR DEZ001>004.
MD...FLOOD WATCH THROUGH THIS EVENING FOR MDZ008-012-015-019-020.
MARINE...SMALL CRAFT ADVISORY FROM 6 AM THIS MORNING TO 8 PM EDT THIS
     EVENING FOR ANZ450>455.

&&

SYNOPSIS...DRAG
NEAR TERM...HEAVENER/KLINE/NIERENBERG
SHORT TERM...KLINE
LONG TERM...DRAG
AVIATION...DRAG/KLINE/NIERENBERG
MARINE...DRAG/KLINE
HYDROLOGY...
CLIMATE...
EQUIPMENT...
Hazardous weather outlook, Jun 20, 11:49 PM EDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1149 PM EDT SAT JUN 20 2015

NJZ001-007>010-012>015-PAZ054-055-060>062-101-103-105-220400-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
WESTERN CHESTER-WESTERN MONTGOMERY-UPPER BUCKS-
1149 PM EDT SAT JUN 20 2015

...FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

A GUSTY THUNDERSTORM IS POSSIBLE LATE TUESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ001-NJZ017>019-PAZ070-071-102-104-106-220400-
NEW CASTLE-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-
PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS-
1149 PM EDT SAT JUN 20 2015

...FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...SOUTHERN
NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

A HEAT ADVISORY MAY BE NEEDED FOR TUESDAY AFTERNOON. TEMPERATURES
ARE FORECAST IN THE MID 90S WITH HEAT INDICES EXPECTED TO RISE
INTO THE UPPER 90S TO AROUND 100 DEGREES FOR SEVERAL HOURS BETWEEN
2 PM AND 6 PM EDT.

A STRONG GUSTY THUNDERSTORM IS POSSIBLE LATE TUESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ002>004-MDZ008-012-015-019-020-NJZ016-020>027-220400-
KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SALEM-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
1149 PM EDT SAT JUN 20 2015

...FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

HEAT INDICES TUESDAY AFTERNOON SHOULD RISE TO AROUND 100 IN PARTS
OF SOUTHERN NEW JERSEY AND BETWEEN 100 AND 105 ON THE DELMARVA.

A STRONG GUSTY THUNDERSTORM IS POSSIBLE LATE TUESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ430-431-450>455-220400-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1149 PM EDT SAT JUN 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

GUSTY WINDS ARE POSSIBLE WITH SHOWERS AND THUNDERSTORMS OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A STRONG GUSTY THUNDERSTORM IS POSSIBLE LATE TUESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 21, 12:18 AM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1218 AM EDT SUN JUN 21 2015

NJZ009-010-012-013-015-017>027-PAZ070-071-102-104>106-210515-
SOMERSET-SOUTHEASTERN BURLINGTON-ATLANTIC COASTAL CAPE
MAY-NORTHWESTERN BURLINGTON-MERCER-WESTERN MONMOUTH-COASTAL
OCEAN-OCEAN-CUMBERLAND-MIDDLESEX-CAPE MAY-ATLANTIC-COASTAL
ATLANTIC-CAMDEN-HUNTERDON-GLOUCESTER-PHILADELPHIA-EASTERN
MONTGOMERY-LOWER BUCKS-EASTERN CHESTER-DELAWARE-UPPER BUCKS-
1218 AM EDT SUN JUN 21 2015

... LINE OF THUNDERSTORMS WITH VERY HEAVY RAIN MOVING OVER SOUTHERN
AND CENTRAL NEW JERSEY...

AT 1217 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM CONSHOHOCKEN TO NEAR BUENA TO CAPE MAY COURT HOUSE...
AND MOVING NORTHEAST AT 40 MPH.

BRIEF TORRENTIAL RAINFALL AND WIND GUSTS UP TO 30 MPH ARE POSSIBLE
WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PHILADELPHIA...TRENTON...CAMDEN...VINELAND...ATLANTIC CITY...OCEAN
CITY...GLOUCESTER CITY...CHERRY HILL...BENSALEM...JACKSON...
EVESHAM...MOUNT LAUREL...EWING...NORRISTOWN...WILLINGBORO...
DEPTFORD...VOORHEES...MEDFORD...WEST DEPTFORD AND PLEASANTVILLE.

TORRENTIAL RAINFALL MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.

LAT...LON 3954 7431 3953 7430 3947 7430 3935 7443
      3933 7468 3927 7459 3929 7455 3909 7471
      3902 7485 3900 7482 3895 7488 3953 7493
      4005 7541 4066 7479 4008 7426 3961 7427
      3958 7434 3954 7427
TIME...MOT...LOC 0417Z 223DEG 33KT 4005 7529 3959 7487 3908 7482

SFJ
Special weather statement, Jun 21, 12:25 AM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1225 AM EDT SUN JUN 21 2015

DEZ003-004-210500-
DELAWARE BEACHES-INLAND SUSSEX-
1225 AM EDT SUN JUN 21 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SUSSEX COUNTY...

AT 1224 AM EDT...A STRONG THUNDERSTORM WAS NEAR DELMAR...OR 9 MILES
NORTHEAST OF SALISBURY...MOVING NORTHEAST AT 25 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GEORGETOWN...MILLSBORO...DELMAR...DAGSBORO...MILLVILLE...GUMBORO...
OCEAN VIEW AND FRANKFORD.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3845 7558 3849 7562 3874 7531 3861 7517
      3859 7518 3859 7521 3858 7518 3857 7518
      3859 7515 3853 7509 3845 7526
TIME...MOT...LOC 0424Z 231DEG 21KT 3847 7548

SFJ
Special weather statement, Jun 21, 1:06 AM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
106 AM EDT SUN JUN 21 2015

NJZ010-012>015-019-020-025>027-PAZ106-210530-
SOMERSET-SOUTHEASTERN BURLINGTON-MIDDLESEX-MERCER-NORTHWESTERN
BURLINGTON-EASTERN MONMOUTH-WESTERN MONMOUTH-COASTAL ATLANTIC-COASTAL
OCEAN-OCEAN-LOWER BUCKS-
106 AM EDT SUN JUN 21 2015

...LINE OF STORMS MOVING THROUGH CENTRAL NEW JERSEY...

AT 105 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM BORDENTOWN TO NEAR CEDAR GLEN LAKES TO 7 MILES
NORTHEAST OF BRIGANTINE...AND MOVING EAST AT 65 MPH.

BRIEF TORRENTIAL RAINFALL AND WIND GUSTS UP TO 30 MPH ARE POSSIBLE
WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
TOMS RIVER...TRENTON...NEW BRUNSWICK...PERTH AMBOY...LONG BRANCH...
ASBURY PARK...SOMERSET...EDISON...LAKEWOOD...MIDDLETOWN...OLD
BRIDGE...JACKSON...HOWELL...EAST BRUNSWICK...SOUTH BRUNSWICK...
SAYREVILLE...NORTH BRUNSWICK...MARLBORO...MANALAPAN AND EWING.

TORRENTIAL RAINFALL MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.

LAT...LON 4007 7404 4006 7412 4005 7405 3979 7410
      4001 7409 3999 7414 3977 7410 3975 7420
      3974 7419 3976 7410 3975 7410 3958 7422
      3958 7434 3943 7434 3993 7452 4019 7487
      4061 7435 4060 7423 4047 7427 4035 7397
TIME...MOT...LOC 0505Z 257DEG 55KT 4016 7474 3995 7444 3946 7427

SFJ
Local storm report, Jun 21, 1:16 AM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
116 AM EDT SUN JUN 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1251 AM     TSTM WND GST     FRANKFORD               38.52N  75.23W
06/21/2015  M63 MPH          SUSSEX             DE   TRAINED SPOTTER

&&

EVENT NUMBER PHI1500297

STAFF
Special weather statement, Jun 21, 1:33 AM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
133 AM EDT SUN JUN 21 2015

NJZ021>025-210600-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-ATLANTIC-COASTAL
ATLANTIC-CUMBERLAND-
133 AM EDT SUN JUN 21 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL ATLANTIC...CAPE
MAY AND SOUTHEASTERN CUMBERLAND COUNTIES...

AT 133 AM EDT...A STRONG THUNDERSTORM WAS OVER WEST CAPE MAY...OR
OVER CAPE MAY...MOVING NORTH AT 35 MPH.

WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
VINELAND...MILLVILLE...OCEAN CITY...CAPE MAY...CUMBERLAND...NORTH
WILDWOOD...LAUREL LAKE...WILDWOOD CREST...WOODBINE...SEA ISLE CITY...
ESTELL MANOR...AVALON...WEST CAPE MAY...STONE HARBOR...CORBIN CITY...
CAPE MAY COURT HOUSE...SCOTCH BONNET...BRICKSBORO...MARMORA AND PORT
ELIZABETH.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3920 7466 3910 7470 3903 7479 3899 7479
      3893 7489 3893 7497 3896 7496 3897 7494
      3897 7496 3901 7496 3909 7490 3916 7489
      3919 7497 3919 7503 3922 7503 3922 7505
      3941 7502 3927 7458
TIME...MOT...LOC 0533Z 190DEG 28KT 3895 7495

SFJ
Special weather statement, Jun 21, 1:57 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
157 AM EDT SUN JUN 21 2015

NJZ008>010-012>015-019-020-210630-
SOMERSET-MIDDLESEX-MORRIS-MERCER-NORTHWESTERN BURLINGTON-EASTERN
MONMOUTH-WESTERN MONMOUTH-HUNTERDON-OCEAN-
157 AM EDT SUN JUN 21 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN HUNTERDON...
MERCER...MONMOUTH...NORTHWESTERN OCEAN...NORTH CENTRAL BURLINGTON...
SOUTHERN MORRIS...SOMERSET AND MIDDLESEX COUNTIES...

AT 156 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM CLINTON TO NEAR ALLENTOWN...AND MOVING NORTHEAST AT 45
MPH.

BRIEF TORRENTIAL RAINFALL AND WIND GUSTS UP TO 30 MPH ARE POSSIBLE
WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
TRENTON...NEW BRUNSWICK...PERTH AMBOY...LONG BRANCH...MORRISTOWN...
ASBURY PARK...SOMERVILLE...SOMERSET...EDISON...MIDDLETOWN...OLD
BRIDGE...HOWELL...EAST BRUNSWICK...BRIDGEWATER...SOUTH BRUNSWICK...
SAYREVILLE...NORTH BRUNSWICK...MARLBORO...MANALAPAN AND EWING.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4023 7399 4004 7462 4065 7502 4098 7445
      4082 7434 4074 7437 4067 7446 4065 7440
      4060 7446 4060 7421 4056 7421 4050 7428
      4047 7427 4044 7420 4046 7418 4044 7410
      4037 7405 4036 7407 4036 7405 4026 7398
TIME...MOT...LOC 0556Z 240DEG 40KT 4063 7490 4015 7459

SFJ

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 8:31 PM EDTSpecial Weather StatementPHISalem3 hr
Jun 21, 12:18 AM EDTSpecial Weather StatementPHIAtlantic, Burlington, Camden, Cape May, Mercer57 min
Jun 21, 12:42 AM EDTSpecial Marine WarningPHI48 min
Jun 21, 1:06 AM EDTSpecial Weather StatementPHIMercer, Middlesex, Monmouth, Ocean24 min
Jun 21, 1:19 AM EDTSpecial Marine WarningPHI26 min
Jun 21, 1:23 AM EDTSpecial Marine WarningPHI52 min
Jun 21, 1:33 AM EDTSpecial Weather StatementPHICape May27 min
Jun 21, 3:14 AM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Salem4 hr
Jun 21, 7:21 AM EDTAreal Flood AdvisoryPHIAtlantic, Cape May, Ocean114 min
Jun 20, 10:47 PM EDTSpecial Weather StatementPHIBerks, Chester58 min
Jun 21, 12:47 AM EDTAreal Flood AdvisoryPHIBucks, Chester, Delaware, Montgomery, Philadelphia4 hr
Jun 21, 1:54 AM EDTAreal Flood AdvisoryPHIBerks, Carbon, Chester, Lehigh, Montgomery4 hr
Jun 20, 9:35 PM EDTSevere Thunderstorm WarningPHICaroline, Talbot55 min
Jun 20, 9:49 PM EDTSevere Thunderstorm WarningPHICecil56 min
Jun 20, 9:57 PM EDTSevere Thunderstorm WarningPHICaroline, Kent, Queen Anne's63 min
Jun 20, 10:32 PM EDTSevere Thunderstorm WarningPHICaroline46 min
Jun 21, 4:45 AM EDTSpecial Weather StatementPHIQueen Anne's30 min
Jun 21, 5:12 AM EDTAreal Flood AdvisoryPHICaroline, Cecil, Kent, Queen Anne's, Talbot4 hr
Jun 21, 12:25 AM EDTSpecial Weather StatementPHISussex35 min
Jun 21, 12:35 AM EDTSevere Thunderstorm WarningPHISussex55 min

Nearby

Special Weather Statements in New Jersey, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.